# SDR 2002FA0001399

- Difficulty date: December 4, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N95PY
- Make and model: Cessna 210E
- Aircraft serial: 21058514
- Engine: Cont IO520A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Nut
- Condition: Loose
- Location: Oil Filter Adapt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE LOCKNUT ON OIL FILTER ADAPTER CAME LOOSE AND OIL WENT OVERBOARD AND THE ENGINE SEIZED.  THE AIRCRAFT LANDED IN A FIELD.  THE SAFETY WIRE WAS STILL ATTACHED.
